Analysis of fractional differential systems involving Riemann Liouville fractional derivative
Articles > Article · 2020
Authors: Songul Batik, Fulya YÖRÜK DEREN
Communications Faculty Of Science University of Ankara Series A1Mathematics and Statistics, Journal Indexed in SCI Expanded, International, 2020, vol 69, pp 1345-1355
DOI: 10.31801/cfsuasmas.670823
Summary
This paper is devoted to studying the multiple positive solutions for a system of nonlinear fractional boundary value problems.Our analysis is based upon the Avery Peterson …xed point theorem.In addition, we include an example for the demonstration of our main result.